# SDR F3LA200200355

- Difficulty date: October 4, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: N578US
- Make and model: Boeing 737301
- Aircraft serial: 23257
- Aircraft time: 55,067 hours, 31,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK, USING INSPECTION CRITERIA IN SRM 53-60-53, CORROSION WAS FOUND AROUND THE NUT PLATE ON THE FLOOR SUPPORT CHANNEL AT RBL 3 AT BS 887.  REMOVED AND REPLACED A SECTION OF THE FLOOR SUPPORT CHANNEL, FROM BS 887 TO BS 947 AT RBL 3, IAW SRM 53-00-53.
